Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 87, NWS Lincoln, IL

July 6, 2016Knox County, Peoria County, Stark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 6, 2016, 4:12 AM CDT for Knox County, Peoria County, Stark County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 4:12 AM CDT (09:12 UTC)
Expired
Jul 6, 2016, 5:00 AM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Knox County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:20 AM CDTTSTM WND DMG1 E Altona, ILPOWER POLE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:55 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

977 
WUUS53 KILX 060912
SVRILX
ILC095-143-175-061000-
/O.NEW.KILX.SV.W.0087.160706T0912Z-160706T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
412 AM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 500 AM CDT

* AT 412 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WOODHULL...OR 8 MILES SOUTHWEST OF CAMBRIDGE...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GALESBURG...KNOXVILLE...TOULON...OSCEOLA...WATAGA...BRADFORD...
  ONEIDA...WILLIAMSFIELD...ALTONA...ELMIRA...VICTORIA...
  WEST JERSEY...LA FAYETTE...RIO...GILSON...ELMORE...
  EAST GALESBURG...HENDERSON...DAHINDA AND SNAKE DEN HOLLOW.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4122 8964 4117 8964 4073 9029 4115 9042
      4115 8987 4123 8986 4124 8974
TIME...MOT...LOC 0912Z 330DEG 27KT 4122 9031 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
683 
WWUS53 KILX 060930
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
430 AM CDT WED JUL 6 2016

ILC095-143-175-061000-
/O.CON.KILX.SV.W.0087.000000T0000Z-160706T1000Z/
PEORIA-KNOX-STARK-
430 AM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHWESTERN PEORIA...KNOX AND STARK COUNTIES...

AT 430 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VICTORIA...OR
15 MILES EAST OF GALESBURG...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GALESBURG...KNOXVILLE...TOULON...OSCEOLA...WATAGA...BRADFORD...
ONEIDA...WILLIAMSFIELD...ALTONA...ELMIRA...VICTORIA...WEST JERSEY...
LA FAYETTE...RIO...GILSON...ELMORE...EAST GALESBURG...HENDERSON...
DAHINDA AND SNAKE DEN HOLLOW.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4122 8964 4117 8964 4073 9029 4115 9042
      4115 8987 4123 8986 4124 8974
TIME...MOT...LOC 0930Z 322DEG 44KT 4103 9011 

HAIL...<.75IN
WIND...60MPH
 
$$

SMITH
935 
WWUS53 KILX 060959
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 AM CDT WED JUL 6 2016

ILC095-143-175-061007-
/O.EXP.KILX.SV.W.0087.000000T0000Z-160706T1000Z/
PEORIA-KNOX-STARK-
459 AM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PEORIA...KNOX AND
STARK COUNTIES WILL EXPIRE AT 500 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THUNDERSTORMS
MOVING ACROSS THE AREA THIS MORNING. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL ILLINOIS.

LAT...LON 4122 8964 4117 8964 4073 9029 4115 9042
      4115 8987 4123 8986 4124 8974
TIME...MOT...LOC 0955Z 330DEG 27KT 4103 9011 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:35 AM CDT, 37 minutes earlier.

Area forecast discussion, Jul 6, 3:35 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
335 AM CDT WED JUL 6 2016

.SHORT TERM...(Today)
ISSUED AT 335 AM CDT Wed Jul 6 2016

SPC issued a severe thunderstorm watch for our northern 18 counties
generally north of I-72 through 14Z/9 am this morning. Large MCS
with southern edge of a line of strong to potentially severe
thunderstorms was along I-80 and tracking southeast at 25-30 mph and
just north of Stark county. Also have small cluster of
thunderstormsover Edgar and southern Vermilion counties. Concensus
is for MCS to continue southeast track across central IL into mid
morning while gradually weakening during mid/late morning as low
level jet support it weakens. In addition to strong winds, heavy
rains and frequent lightning will occur with these storms. Have
increase pops this morning over central IL due to approaching MCS.
SPC day 1 outlook as slight risk across CWA today and tonight.
Expect atmosphere to destabilize again later this afternoon as more
scattered thunderstorms develop and have slight risk of severe
storms then as well. Temps rise into upper 80s to near 90F and
dewpoints in the 70s. This gives afternoon heat indices peaking in
mid to upper 90s.

&&

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 335 AM CDT Wed Jul 6 2016

Another MCS expected to develop tonight near central IL with another
round of thunderstorms and slight risk of severe storms along with
heavy rains and frequent lightning. Muggy lows overnight of 70-75F.
Another hot and humid day on Thu with highs 88 to 93F and dewpoints
in the 70s giving afternoon heat indices of 99-105F. Will be close
to heat advisory criteria Thu afternoon over sw CWA. Chances of
showers and thunderstorms continues Thu with increased chances Thu
night especially north of I-70 as yet another MCS to impact the area
and this appears to have slight risk of severe storms as well. A
vigorous short wave trof tracks into the upper MS river valley Thu
night and this drives a cold front southeast over central IL on
Friday with best chances of convection focused over southeast half
of CWA, while slight risk of severe is southeast of CWA. Another
very warm and humid day with highs in the upper 80s over central IL
and lower 90s from I-70 south. Afternoon heat indices Friday range
from lower 90s IL river valley to 99-103 from I-70 south.

00Z models continue to be quicker moving front southeast of IL
Friday night and have ended rain sooner, with just slight chance of
convection southeast of I-70 Friday evening. Weak high pressure
settles into the area on Saturday and this to bring dry conditions
over CWA most of the weekend along with a bit cooler and less humid
conditions. Highs Sat 80-85F and in low to mid 80s on Sunday.
Dewpoints mainly in the 60s this weekend, a break from the tropical
dewpoints in the 70s this work week.

Upper level ridging building back into the MS river valley early
next week to return heat and humidity by next Mon/Tue along with
some chances of showers and thunderstorms.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1148 PM CDT Tue Jul 5 2016

The latest HRRR runs have slowed the arrival of the storms by a
couple hours, to after 10z/5am, while radar is tracking more in
line with the older HRRR runs from earlier this evening. Have
slowed the tempo groups for potential stronger storms by an hour
or two. SPC diminished the Slight Risk area to be NW of Peoria, so
no terminal sites are in the Slight risk any longer, with Marginal
Risk including the PIA and BMI TAF areas. After the initial wave
departs into Indiana Wed morning, there are conflicting solutions
as to how much convection will linger during the morning. Have
help on to storm chances through mid-morning, then indicated a
redevelopment of storms later Wed afternoon as the next shortwave
arrives in the 500 mb flow. Additional strong to severe storms
will be possible during that time frame. Have still only included
VCTS for late in the TAF period.

Winds will shift from S to SW by mid-day Wed, then increase speeds
into the 10-16kt. A few gusts could develop to around 20kt early
in the afternoon.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...07
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Jul 5, 3:07 PM CDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE JUL 5 2016

ILZ027>031-036>038-040>042-047-048-061100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
307 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY
WEDNESDAY MORNING. THERE IS A SLIGHT RISK THAT SOME OF THESE LATE
NIGHT THUNDERSTORMS MAY PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH
FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED
SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD
FRONT APPROACHES THE AREA.

HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH
AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION POSSIBLE AFTER MIDNIGHT.

ILZ043>046-049>056-061-062-066-061100-
CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-
MACON-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
307 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY
WEDNESDAY MORNING. A FEW OF THE STORMS MAY PRODUCE STRONG WIND
GUSTS ALONG WITH BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH
FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED
SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD
FRONT APPROACHES THE AREA.

HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH
AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ057-063-067-068-071>073-061100-
CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-
307 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATER TONIGHT INTO EARLY
WEDNESDAY MORNING. A FEW OF THE STORMS MAY PRODUCE STRONG WIND
GUSTS ALONG WITH BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH
FRIDAY. AT THIS TIME IT APPEARS THE BETTER THREAT FOR ORGANIZED
SEVERE WEATHER WILL BE LATE THURSDAY INTO EARLY FRIDAY AS A COLD
FRONT APPROACHES THE AREA.

HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED EACH
AFTERNOON STARTING ON WEDNESDAY AND CONTINUING THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Special weather statement, Jul 6, 2:34 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT WED JUL 6 2016

ILZ046-057-060815-
EDGAR-VERMILION-
234 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VERMILION AND
NORTHWESTERN EDGAR COUNTIES UNTIL 315 AM CDT...

AT 233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALLERTON...OR 20 MILES NORTHWEST OF PARIS...MOVING NORTHEAST AT
20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...
RIDGE FARM...FAIRMOUNT...SIDELL...FITHIAN...BELGIUM...HUME...
MUNCIE...BISMARCK...INDIANOLA...JAMAICA...METCALF...PALERMO...
VERMILION COUNTY AIRPORT AND KICKAPOO STATE PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 199 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3975 8791 4021 8794 4027 8753 3990 8753
TIME...MOT...LOC 0733Z 226DEG 18KT 3987 8789

SMITH
Special weather statement, Jul 6, 2:59 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 AM CDT WED JUL 6 2016

ILZ027>031-060900-
STARK-PEORIA-MARSHALL-KNOX-WOODFORD-
259 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODFORD...NORTHERN
PEORIA...KNOX...STARK AND MARSHALL COUNTIES UNTIL 400 AM CDT...

AT 258 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SHERIDAN TO WYANET TO TAYLOR RIDGE.
MOVEMENT WAS SOUTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...GALESBURG...LACON...CHILLICOTHE...ABINGDON...KNOXVILLE...
HENRY...MINONK...PRINCEVILLE...ROME...WYOMING...TOLUCA...DUNLAP...
TOULON...WASHBURN...WENONA...OSCEOLA...BRIMFIELD...
WATAGA AND BRADFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 39 BETWEEN MILE MARKERS 25 AND 40.
 INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4115 8964 4115 8933 4112 8933 4110 8935
      4110 8905 4093 8905 4093 8893 4088 8893
      4083 8949 4081 9044 4115 9044 4115 8987
      4123 8986 4124 8964
TIME...MOT...LOC 0758Z 341DEG 26KT 4155 8867 4134 8960 4139 9063

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 2:34 AM CDTSpecial Weather StatementILXVermilion41 min
Jul 6, 2:59 AM CDTSpecial Weather StatementILXKnox, Marshall, Stark61 min
Jul 6, 4:26 AM CDTSpecial Weather StatementILXMarshall, Woodford49 min
Jul 6, 4:36 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford39 min
Jul 6, 5:18 AM CDTSpecial Weather StatementILXDeWitt42 min
Jul 6, 5:39 AM CDTSpecial Weather StatementILXCass, Champaign, DeWitt, Logan, Macon, Mason and 4 more66 min
Jul 6, 6:44 AM CDTSpecial Weather StatementILXChristian, Shelby46 min
Jul 6, 7:07 AM CDTSpecial Weather StatementILXCumberland, Jasper53 min
Jul 6, 7:11 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper, Shelby34 min
Jul 6, 8:19 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence41 min
Jul 6, 8:57 AM CDTSevere Thunderstorm WarningILXLawrence33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.